Alert archive / Puerto Rico / High Surf Advisories in 2012

High Surf Advisory 11, NWS JSJ

October 28, 2012

NWS JSJ issued this high surf advisory at Oct 28, 2012, 4:28 AM CDT. It took effect at Oct 28, 2012, 7:04 PM CDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Oct 28, 2012, 4:28 AM CDT (09:28 UTC)
In effect from
Oct 28, 2012, 7:04 PM CDT
Expired
Oct 29, 2012, 12:22 AM CDT
In force
5 hr
Issued by
NWS JSJ

The text

As transmitted, in the capitals the NWS used until 2016.

123 
WHCA42 TJSJ 280928
CFWSJU

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
528 AM AST SUN OCT 28 2012

...SWELL FROM TROPICAL CYCLONE SANDY WILL BEGIN ARRIVING TONIGHT...

.SWELL FROM TROPICAL CYCLONE SANDY WILL BEGIN ARRIVING TONIGHT AND
BUILD ON MONDAY. BREAKING WAVES OF 10 TO 14 FEET ARE EXPECTED TO
BEGIN SOMETIME TONIGHT. THESE WAVES WILL CREATE SOME COASTAL
EROSION AND STRONG RIP CURRENTS. HIGH SURF WILL CONTINUE UNTIL
TUESDAY OR TUESDAY NIGHT.

PRZ001-002-005-008-010-012-VIZ001-281730-
/O.NEW.TJSJ.SU.Y.0011.121029T0400Z-121031T1200Z/
SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-
MAYAGUEZ AND VICINITY-CULEBRA-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-
528 AM AST SUN OCT 28 2012

...HIGH SURF ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM AST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A HIGH SURF
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM AST
WEDNESDAY. 


* WAVES AND SURF: BREAKING WAVES OF 10 TO 14 FEET

* TIMING: BEGINNING TONIGHT AND PEAKING MONDAY AFTERNOON OR MONDAY
  NIGHT.

* IMPACTS: SOME COASTAL EROSION AND RIP CURRENTS.

THE FOLLOWING ARE THE TIMES AND HEIGHTS OF HIGH TIDES IN THE
AFFECTED AREAS. ALL TIMES ARE ATLANTIC STANDARD TIME:

AGUADILLA...1.4 FEET AT 7:22 AM...0.9 FEET AT 7:17 PM AND 1.4
FEET AT 9:02 AM MONDAY. 
SAN JUAN...1.5 FEET AT 9:32 AM...0.9 FEET AT 7:02 PM AND 1.6 FEET
AT 10:09 AM MONDAY. 
MEGANS BAY...1.8 FEET AT 8:08 AM...1.2 FEET AT 7:45 PM AND 1.8
FEET AT 9:50 AM MONDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$


HTTP://WWW.WEATHER.GOV/SANJUAN
4 follow-up statements
876 
WHCA42 TJSJ 281815
CFWSJU

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
215 PM AST SUN OCT 28 2012

...SWELL FROM TROPICAL CYCLONE SANDY WILL BEGIN ARRIVING TONIGHT...

.SWELL FROM TROPICAL CYCLONE SANDY WILL BEGIN ARRIVING TONIGHT
AND BUILD ON MONDAY. BREAKING WAVES OF 10 TO 15 FEET ARE EXPECTED
TO BEGIN TONIGHT. THESE WAVES WILL CREATE SOME COASTAL EROSION
AND STRONG RIP CURRENTS. HIGH SURF WILL CONTINUE UNTIL TUESDAY OR
TUESDAY NIGHT.

PRZ011-290200-
/O.EXB.TJSJ.SU.Y.0011.121029T0400Z-121031T1000Z/
SOUTHWEST-
215 PM AST SUN OCT 28 2012

...HIGH SURF ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM AST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A HIGH SURF
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM AST
WEDNESDAY. 

* WAVES AND SURF: BREAKING WAVES OF 10 TO 15 FEET

* TIMING: BEGINNING TONIGHT AND PEAKING MONDAY AFTERNOON OR
  MONDAY NIGHT. 

* IMPACTS: SOME COASTAL EROSION AND RIP CURRENTS.


THE FOLLOWING ARE THE TIMES AND HEIGHTS OF HIGH TIDES IN THE
AFFECTED AREAS. ALL TIMES ARE ATLANTIC STANDARD TIME:

MAYAGUEZ 	1.2 FEET AT 8:54 PM THIS EVENING. 
		1.6 FEET AT 9:30 AM MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

PRZ001-002-005-008-010-012-VIZ001-290200-
/O.EXT.TJSJ.SU.Y.0011.121029T0400Z-121031T1000Z/
SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-
MAYAGUEZ AND VICINITY-CULEBRA-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-
215 PM AST SUN OCT 28 2012

...HIGH SURF ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM
AST WEDNESDAY...

THE HIGH SURF ADVISORY IS NOW IN EFFECT FROM MIDNIGHT TONIGHT TO
6 AM AST WEDNESDAY. 

* WAVES AND SURF: BREAKING WAVES OF 10 TO 15 FEET

* TIMING: BEGINNING TONIGHT AND PEAKING MONDAY AFTERNOON OR 
  MONDAY NIGHT. 

* IMPACTS: SOME COASTAL EROSION AND RIP CURRENTS.

THE FOLLOWING ARE THE TIMES AND HEIGHTS OF HIGH TIDES IN THE
AFFECTED AREAS. ALL TIMES ARE ATLANTIC STANDARD TIME:

AGUADILLA 	0.9 FEET AT 7:17 PM THIS EVENING. 
		1.4 FEET AT 9:02 AM MONDAY MORNING.

SAN JUAN	0.9 FEET AT 7:02 PM THIS EVENING. 
		1.6 FEET AT 10:09 AM MONDAY MORNING.

MAGENS BAY 	1.2 FEET AT 7:45 PM THIS EVENING.
		1.8 FEET AT 9:50 AM MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$


HTTP://WWW.WEATHER.GOV/SANJUAN
069 
WHCA42 TJSJ 281840 CCA
CFWSJU

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE SAN JUAN PR
238 PM AST SUN OCT 28 2012

...SWELL FROM TROPICAL CYCLONE SANDY WILL BEGIN ARRIVING TONIGHT...

.SWELL FROM TROPICAL CYCLONE SANDY WILL BEGIN ARRIVING TONIGHT
AND BUILD ON MONDAY. BREAKING WAVES OF 10 TO 15 FEET ARE EXPECTED
TO BEGIN TONIGHT. THESE WAVES WILL CREATE SOME COASTAL EROSION
AND STRONG RIP CURRENTS. HIGH SURF WILL CONTINUE UNTIL EARLY
WEDNESDAY MORNING.

PRZ011-290230-
/O.EXB.TJSJ.SU.Y.0011.121029T0400Z-121031T1000Z/
SOUTHWEST-
238 PM AST SUN OCT 28 2012

...HIGH SURF ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM AST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A HIGH SURF
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM AST
WEDNESDAY. 

* WAVES AND SURF: BREAKING WAVES OF 10 TO 15 FEET

* TIMING: BEGINNING TONIGHT AND PEAKING MONDAY AFTERNOON OR
  MONDAY NIGHT. 

* IMPACTS: SOME COASTAL EROSION AND RIP CURRENTS.


THE FOLLOWING ARE THE TIMES AND HEIGHTS OF HIGH TIDES IN THE
AFFECTED AREAS. ALL TIMES ARE ATLANTIC STANDARD TIME:

MAYAGUEZ 	1.2 FEET AT 8:54 PM THIS EVENING. 
		1.6 FEET AT 9:30 AM MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

PRZ001-002-005-008-010-012-VIZ001-290230-
/O.EXT.TJSJ.SU.Y.0011.121029T0400Z-121031T1000Z/
SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-
MAYAGUEZ AND VICINITY-CULEBRA-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-
238 PM AST SUN OCT 28 2012

...HIGH SURF ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM
AST WEDNESDAY...

THE HIGH SURF ADVISORY IS NOW IN EFFECT FROM MIDNIGHT TONIGHT TO
6 AM AST WEDNESDAY. 

* WAVES AND SURF: BREAKING WAVES OF 10 TO 15 FEET

* TIMING: BEGINNING TONIGHT AND PEAKING MONDAY AFTERNOON OR 
  MONDAY NIGHT. 

* IMPACTS: SOME COASTAL EROSION AND RIP CURRENTS.

THE FOLLOWING ARE THE TIMES AND HEIGHTS OF HIGH TIDES IN THE
AFFECTED AREAS. ALL TIMES ARE ATLANTIC STANDARD TIME:

AGUADILLA 	0.9 FEET AT 7:17 PM THIS EVENING. 
		1.4 FEET AT 9:02 AM MONDAY MORNING.

SAN JUAN	0.9 FEET AT 7:02 PM THIS EVENING. 
		1.6 FEET AT 10:09 AM MONDAY MORNING.

MAGENS BAY 	1.2 FEET AT 7:45 PM THIS EVENING.
		1.8 FEET AT 9:50 AM MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$


HTTP://WWW.WEATHER.GOV/SANJUAN
839 
WHCA42 TJSJ 290004
CFWSJU

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
804 PM AST SUN OCT 28 2012

...LARGE...LONG PERIOD NORTHWEST SWELLS FROM HURRICANE SANDY WILL
CONTINUE BUILDING ACROSS THE LOCAL WATERS THE REST OF TONIGHT
THROUGH MONDAY...

.LARGE...LONG PERIOD NORTHWEST SWELLS FROM HURRICANE SANDY WILL
CONTINUE BUILDING ACROSS THE LOCAL ATLANTIC WATERS AND THE
CARIBBEAN PASSAGES THE REST OF TONIGHT THROUGH MONDAY. RESULTANT
LARGE BREAKING WAVES OF 10 TO 16 FEET AND LOCALLY HIGHER WILL
AFFECT THE WEST THROUGH NORTHWEST THROUGH NORTHEAST FACING COASTS
OF THE LOCAL ISLANDS THE REST OF TONIGHT THROUGH MONDAY...AND
THEN CONTINUE THROUGH EARLY WEDNESDAY MORNING. THESE LARGE
BREAKING WAVES WILL CREATE DANGEROUS SURF CONDITIONS...WITH STRONG
RIP CURRENTS AND SOME COASTAL EROSION.

PRZ001-002-005-008-010>012-VIZ001-290900-
/O.EXT.TJSJ.SU.Y.0011.121029T0004Z-121031T1000Z/
SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-
MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-
804 PM AST SUN OCT 28 2012

...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 6 AM AST WEDNESDAY...

THE HIGH SURF ADVISORY IS NOW IN EFFECT UNTIL 6 AM AST WEDNESDAY
FOR THE WEST THROUGH NORTHWEST THROUGH NORTHEAST FACING COASTS OF
PUERTO RICO...CULEBRA...AND THE NORTHERN U.S. VIRGIN ISLANDS.

* WAVES AND SURF: LARGE BREAKING WAVES OF 10 TO 16 FEET AND
  LOCALLY HIGHER.

* TIMING: THE REST OF TONIGHT THROUGH MONDAY...PEAKING MONDAY
  AFTERNOON OR MONDAY NIGHT...AND THEN CONTINUING THROUGH EARLY
  WEDNESDAY MORNING.

* IMPACTS: DANGEROUS SURF CONDITIONS...WITH FREQUENT RIP CURRENTS
  AND SOME COASTAL EROSION.

THE FOLLOWING ARE THE TIMES AND HEIGHTS OF HIGH TIDES IN THE
AFFECTED AREAS. ALL TIMES ARE ATLANTIC STANDARD TIME:

MAYAGUEZ 	1.2 FEET AT 8:54 PM THIS EVENING. 
		1.6 FEET AT 9:30 AM MONDAY MORNING.

AGUADILLA 	0.9 FEET AT 8:17 PM THIS EVENING.
 		1.4 FEET AT 9:02 AM MONDAY MORNING.

SAN JUAN 	1.2 FEET AT 8:45 PM THIS EVENING.
 		1.8 FEET AT 9:50 AM MONDAY MORNING.

MAGENS BAY 	1.6 FEET AT 10:09 AM MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

HTTP://WWW.WEATHER.GOV/SANJUAN
240 
WHCA42 TJSJ 290522 AAA
CFWSJU

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE...UPDATED
NATIONAL WEATHER SERVICE SAN JUAN PR
122 AM AST MON OCT 29 2012

...HIGH SURF WARNING NOW IN EFFECT...

.LARGE...LONG PERIOD NORTHWEST SWELLS FROM HURRICANE SANDY WILL
CONTINUE BUILDING ACROSS THE LOCAL ATLANTIC WATERS AND THE
CARIBBEAN PASSAGES THE REST OF TONIGHT THROUGH MONDAY. RESULTANT
LARGE BREAKING WAVES OF 12 TO 20 FEET...AND LOCALLY MUCH HIGHER
WHERE UNDERWATER SLOPES ARE STEEP AND POINTS PROJECT INTO THE
SWELL...WILL AFFECT THE WEST THROUGH NORTHWEST THROUGH NORTHEAST
FACING COASTS OF THE LOCAL ISLANDS THE REST OF TONIGHT THROUGH
MONDAY...AND THEN CONTINUE THROUGH EARLY WEDNESDAY MORNING. THESE
LARGE BREAKING WAVES WILL CREATE EXTREMELY DANGEROUS SURF
CONDITIONS...WITH STRONG RIP CURRENTS AND SOME COASTAL EROSION.

PRZ001-002-005-008-010>012-VIZ001-291330-
/O.UPG.TJSJ.SU.Y.0011.000000T0000Z-121031T1000Z/
/O.NEW.TJSJ.SU.W.0001.121029T0522Z-121030T1600Z/
/O.NEW.TJSJ.SU.Y.0012.121030T1600Z-121031T1000Z/
SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-
MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-
122 AM AST MON OCT 29 2012

...HIGH SURF WARNING IN EFFECT UNTIL NOON AST TUESDAY...
...HIGH SURF ADVISORY IN EFFECT FROM NOON TUESDAY TO 6 AM AST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS UPGRADED THE HIGH
SURF ADVISORY TO A HIGH SURF WARNING...WHICH IS IN EFFECT UNTIL
NOON AST TUESDAY. THEN THE HIGH SURF ADVISORY WILL BE IN EFFECT
FROM NOON TUESDAY TO 6 AM AST WEDNESDAY. 

* WAVES AND SURF: LARGE BREAKING WAVES OF 12 TO 20 FEET AND
  LOCALLY MUCH HIGHER WHERE UNDERWATER SLOPES ARE STEEP AND POINTS
  PROJECT INTO THE ONCOMING SWELL.

* TIMING: THE REST OF TONIGHT THROUGH MONDAY...PEAKING MONDAY 
  AFTERNOON OR MONDAY NIGHT...AND THEN CONTINUING THROUGH 
  EARLY WEDNESDAY MORNING.

* IMPACTS: EXTREMELY DANGEROUS SURF CONDITIONS...WITH FREQUENT RIP
  CURRENTS AND COASTAL EROSION.


THE FOLLOWING ARE THE TIMES AND HEIGHTS OF HIGH TIDES IN THE
AFFECTED AREAS. ALL TIMES ARE ATLANTIC STANDARD TIME:

MAYAGUEZ 	1.6 FEET AT 9:30 AM MONDAY MORNING AND
1.2 FEET AT 9:32 PM MONDAY NIGHT.

AGUADILLA 	1.4 FEET AT 9:02 AM MONDAY MORNING AND
0.9 FEET AT 8:53 PM MONDAY NIGHT.

SAN JUAN 	1.8 FEET AT 9:50 AM MONDAY MORNING AND
1.1 FEET AT 9:21 PM MONDAY NIGHT.

MAGENS BAY 	1.6 FEET AT 10:09 AM MONDAY MORNING AND
1.6 FEET AT 10:46 AM TUESDAY MORNING.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVE
WILL POUND THE SHORELINE. THIS WILL RESULT IN VERY DANGEROUS
SWIMMING CONDITIONS...AND DEADLY RIP CURRENTS.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

SNELL

HTTP://WWW.WEATHER.GOV/SANJUAN

What forecasters said that day

The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this high surf advisory went out at Oct 27, 8:41 PM CDT, 7 hours 47 minutes earlier.

Area forecast discussion, Oct 27, 8:41 PM CDT, 7 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
941 PM AST SAT OCT 27 2012

.UPDATE...VERY QUIET EVENING TODAY COMPARED WITH YESTERDAY EVENING. THE
DOPPLER WEATHER RADAR DETECTED ONLY ISOLATED SHOWERS ACROSS SOUTHERN
SECTIONS OF PUERTO RICO AS WELL AS ACROSS THE SURROUNDING COASTAL
WATERS LATE THIS EVENING. NO SIGNIFICANT PRECIPITATION WAS OBSERVED
ELSEWHERE ACROSS THE LOCAL ISLANDS. A SOUTHERN OR SOUTHWESTERLY LOW
LEVEL WIND FLOW IS EXPECTED TO CONTINUE ACROSS THE REGION FOR THE
NEXT SEVERAL DAYS. THIS FLOW PATTERN WILL INDUCE THE DEVELOPMENT OF
ISOLATED TO SCATTERED SHOWERS ACROSS SOUTHERN SECTIONS OF PUERTO
RICO DURING THE NIGHTS AND EARLY IN THE MORNING AND SCATTERED
SHOWERS WITH ISOLATED THUNDERSTORMS ACROSS NORTHERN SECTIONS OF
PUERTO RICO EACH AFTERNOON. A RETURN TO THE NORMAL TRADE WIND FLOW
PATTERN IS EXPECTED BY MID WEEK.

&&

.AVIATION...EXPECT PREVAILING VFR CONDITIONS ACROSS THE LOCAL
ISLANDS AND AT ALL TAF SITES DURING THE NEXT 24 HOURS. HOWEVER...
BRIEF MVFR CONDITIONS AND LOCAL MOUNTAIN OBSCURATIONS ARE POSSIBLE
OVERNIGHT IN ISOLATED TO LOCALLY SCATTERED SHOWERS.

&&

.PREV DISCUSSION... /ISSUED 307 PM AST SAT OCT 27 2012/

SYNOPSIS...UPPER LEVEL RIDGE WILL REMAIN THE DOMINANT WX FEATURE
INTO MON THEN BREAK DOWN TEMPORARILY ON TUE AS POLAR TROUGH
AMPLIFIES ACROSS ERN NOAM. RIDGE WILL BUILD AGAIN LATE NEXT WEEK.

DISCUSSION...CONVECTION HAS BEEN VERY MINIMAL TODAY DUE TO STRONG
SRLY DOWNSLOPE FLOW AND LACK OF SFC CONVERGENCE. HOTTER TOMORROW
WITH WARMER 1000-850 MB THICKENESSES AND STRONGER CAP. ON
MON...THICKNESSES DROP AS A RIDGE START TO BREAK DOWN IN RESPONSE
TO DIGGING TROF ACROSS ERN US. A SHORTWAVE-TROUGH EMBEDDED IN
SWRLY FLOW WILL MOVE ACROSS THE AREA MON AND LIKELY RESULT IN A
MORE ACTIVE DAY. DRIER AIR WILL START WORKING INTO THE AREA TUE
WITH LESS CVRG. MUCH DRIER AND STABLE FOR MID WEEK AS ERN US TROF
DEAMPLIFIES AND UPPER LEVEL RIDGE STARTS BUILDING IN AGAIN.
WEATHER MID TO LATE NEXT WEEK WILL BE MORE REMINISCENT OF MID TO
LATE NOVEMBER.

AVIATION...VFR CONDS WILL PREVAIL ACROSS MOST OF THE TAF SITES
THROUGH THE FORECAST PERIOD...EXCEPT IN TJSJ WHERE MVFR CONDS ARE
POSSIBLE IN PASSING SHRA/TSRA THROUGH 27/21Z.

MARINE...SEAS ARE CURRENTLY 3 TO 6 FEET BUT EXPECTED TO BUILD
RAPIDLY LATE SUN NIGHT IN NORTHWEST SWELLS. SCA AND HIGH SURF
ADVISORIES WILL BE REQUIRED FOR MUCH ON NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  94  77  94  76 /  50   0  20   0
STT  86  79  86  80 /  20  10  10  20

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...NONE.
VI...NONE.
COASTAL WATERS...NONE.
&&

06/72

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 28, 4:02 AM CDTSmall Craft AdvisoryJSJ4 days
Oct 28, 1:13 PM CDTAreal Flood AdvisoryJSJ95 min

Nearby

High Surf Advisories in Puerto Rico, 2012High Surf Advisories in U.S. Virgin Islands, 2012Every high surf advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.